Aa
A
A
A
Close
Birth Control (Contraception) Community
6.41k Members
Avatar universal

nuva ring

My doctor recommended nuva ring to me since I forget to take the pills.  I'm going on two months of having been on it. Is it typical to be bleeding for three weeks straight?? My doctor said that my body is just getting use to it.... It just doesn't look like it's ever going to stop.
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hello,
A clinical examination is must for appropriate diagnosis and management of your condition .Breast tenderness or enlargement; change in appetite; changes in weight; dizziness; headache; mild hair loss; nausea; nervousness; stomach cramps or bloating; vaginal spotting or breakthrough bleeding, dizziness are few common side effects of Nuvaring. It is possible that your body is adjusting to the changing hormone levels. For more queries and assistance visit your gynecologist. I hope it helps.
Best wishes and regards!
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.